Weight gain is found among people who take Symbicort, especially for people who are female, 60+ old , have been taking the drug for 2 - 5 years, also take medication Spiriva, and have Asthma . We study 35,477 people who have side effects while taking Symbicort from FDA and social media. Among them, 768 have Weight gain. Find out below who they are, when they have Weight gain and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Symbicort has active ingredients of budesonide; formoterol fumarate dihydrate. It is often used in asthma. (latest outcomes from Symbicort 38,200 users)
Weight gain has been reported by people with breathing difficulty, abdominal pain, memory loss, fatigue, dizziness (latest reports from 114,274 Weight gain patients).
On Sep, 21, 2016
35,477 people reported to have side effects when taking Symbicort.
Among them, 768 people (2.16%) have Weight Gain
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I am writing from Turkey. I only use inhaler four times at first night i had spasm. I cut the medicine imediately. Whichever doctor i see couldnt diagnose laryncospasm however i found on internet with help of a friend. It has been 2 motnths. It didnt go away. I dont know what to do. I am helpless.
I am going to come off this awful inhaler, I have never felt so rough in all my days. Whilst it was great when asthma was severe, as a controller, it stopped my symptoms and I could breathe but now I think it is rubbish. I am feeling terrible. I get tight chested, and feel out of it and really ...
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.